I was on metronidazole (antibiotics) for 7 days for a BV infection and I developed what I thought was oral thrush (I had the apps on roof of mouth, white coated tongue and throat and mouth pain) so I went to the chemist and he gave me some nilstat (antifugal) drops. The drops helped a little as the spots went away and the white tongue lessened. I was taking that for 2 days when the pain moved to the left side of my throat and then into my left ear making it hard to speak and swallow. Last night I got woken up by a strange sound on my left ear (it was facing on the pillow), it sounded like music coming and going and then it all of a sudden got very loud like a high frequency sort of sound and woke me up fully and gave me a lot of pain and it was so loud. I even got goosebumps. This morning I went to the doctor because I thought the thrush had spread to my ear because of the pain last night and how it still hurts and noises are muffled but he said that ear and throat pain happen after antibiotics and that you can t get thrush from them anyway! He told me to take generic painkillers for 3 days and said my throats and ears look fine.
So this has left me wondering what the hell the spots and white tongue were about, why the nilstat made it better, why my throat and ear are hurting and what happened to my ear last night that gave me a piercing pain?!